# SDR R61A201507130436

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 19,348 hours, 15,333 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 34002210
- Part serial: 001531
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 21,173 hours, 12,531 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT CEILING EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE R & R EMERGENCY BATTERY IAW AMM AND OPS CHECKED GOOD.
